| Model Number |
1978-09-021C |
| Medical Device Problem Code |
Collapse (1099)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994)
| Date of Event |
01/01/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that two concorde lift cages have collapsed.Patient is in pain.Patient had surgery on (b)(6) 2018.Lift cages expanded as intended.First post op images on (b)(6) 2019 show cages were still expanded.Secondary post op images on (b)(6) 2019 show both cages collapsed.The patient is complaining of pain.